# SDR C2XA10CL099

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 25,644 hours, 19,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 2989 THE CREW REPORTED THE MAIN CABIN DOOR DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND ADJUSTED THE UPPER AFT DOOR ROLLER.  OPERATIONAL CHECKS WERE GOOD.
